# SDR AALA201609309014

- Difficulty date: September 29, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 28,044 hours, 9,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLOOR LEVEL EMERGENCY EXIT LIGHT LENS MISSING DOOR R-4.  REATTACHED MISSING LENS AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
